Journal of Approximation Theory
Quantitative estimates for approximation with positive linear operators are derived. The results are in the same vein as recent results of Berens and DeVore. Two examples are provided.
Original Publication Citation
Swetits, J. J., & Wood, B. (1983). Quantitative estimates for Lp approximation with positive linear-operators. Journal of Approximation Theory, 38(1), 81-89. doi:10.1016/0021-9045(83)90144-2
Swetits, J. J. and Wood, B., "Quantitative Estimates for Lp Approximation with Positive Linear Operators" (1983). Mathematics & Statistics Faculty Publications. 110.
Web of Science: "Free full-text from publisher -- Elsevier open archive."
Copyright © 1983 Published by Elsevier Inc. All rights reserved.